# SDR A6WA200740676

- Difficulty date: November 30, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,279 hours, 17,417 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT FS 589 TO 621, LBL 27.  JOB PERFORMED ON FLOOR SUPPORT FS 589 TO 621, LBL 27 IAW REO 601R-53-61-2439.  (K)
